Multiplicative semigroups of continuous mappings

A. Császár, E. Thümmel

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)189-203
Number of pages15
JournalActa Mathematica Hungarica
Volume56
Issue number3-4
DOIs
Publication statusPublished - Sep 1990

Fingerprint

Multiplicative
Semigroup

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Multiplicative semigroups of continuous mappings. / Császár, A.; Thümmel, E.

In: Acta Mathematica Hungarica, Vol. 56, No. 3-4, 09.1990, p. 189-203.

Research output: Contribution to journalArticle

Császár, A. ; Thümmel, E. / Multiplicative semigroups of continuous mappings. In: Acta Mathematica Hungarica. 1990 ; Vol. 56, No. 3-4. pp. 189-203.
@article{6d7883f953a04c64b31b0d71d5d0b31c,
title = "Multiplicative semigroups of continuous mappings",
author = "A. Cs{\'a}sz{\'a}r and E. Th{\"u}mmel",
year = "1990",
month = "9",
doi = "10.1007/BF01903833",
language = "English",
volume = "56",
pages = "189--203",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "3-4",

}

TY - JOUR

T1 - Multiplicative semigroups of continuous mappings

AU - Császár, A.

AU - Thümmel, E.

PY - 1990/9

Y1 - 1990/9

UR - http://www.scopus.com/inward/record.url?scp=25544438057&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=25544438057&partnerID=8YFLogxK

U2 - 10.1007/BF01903833

DO - 10.1007/BF01903833

M3 - Article

AN - SCOPUS:25544438057

VL - 56

SP - 189

EP - 203

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 3-4

ER -